# SDR SWAA2018051521914

- Difficulty date: April 26, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 49,007 hours, 30,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWERED CEILING EMERGENCY EXIT LIGHT INSERTS DAMAGED.  R & R THE LIGHT ASSEMBLY IAW AMM.
